Previous |  Up |  Next


Title: Linear-quadratic estimators in a special structure of the linear model (English)
Author: Wimmer, Gejza
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 40
Issue: 2
Year: 1995
Pages: 81-105
Summary lang: English
Category: math
Summary: The paper deals with the linear model with uncorrelated observations. The dispersions of the values observed are linear-quadratic functions of the unknown parameters of the mean (measurements by devices of a given class of precision). Investigated are the locally best linear-quadratic unbiased estimators as improvements of locally best linear unbiased estimators in the case that the design matrix has none, one or two linearly dependent rows. (English)
Keyword: parametric estimation
Keyword: linear model with variances depending on the mean value parameters
Keyword: locally best linear-quadratic unbiased estimator (LBLQUE)
MSC: 62F10
MSC: 62F99
MSC: 62H12
MSC: 62J99
idZBL: Zbl 0832.62050
idMR: MR1314481
DOI: 10.21136/AM.1995.134282
Date available: 2009-09-22T17:46:57Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] V. Fajt: Electrical measurements.SNTL/ALFA, Praha, 1978. (Czech)
Reference: [2] Guido del Pino: The unifying role of iterative generalized least squares in statistical algorithms.Statistical Science 4 (1980), 394–408. MR 1041764
Reference: [3] J. Nelder and R. Wedderburn: Generalized linear models.J. Roy. Statist. Soc. Ser A (1972), 370–384. 10.2307/2344614
Reference: [4] C.R. Rao and S.K. Mitra: Generalized Inverse of Matrices and Its Applications.J. Willey, New York, 1971. MR 0338013
Reference: [5] K. Rinner and F. Benz: Jordan/Eggert/Kneissl Handbuch der Vermessungskunde.Band VI, Stuttgart, 1966.
Reference: [6] R. Wedderburn: Quasi-likelihood functions, generalized linear models and the GaussNewton method.Biometrika 61 (1974), 439–447. MR 0375592
Reference: [7] G. Wimmer: Linear model with variance depending on the mean value.Mathematica Slovaca 42 (1992), 223–238. MR 1170107
Reference: [8] G. Wimmer: Estimation in a special structure of the linear model.Mathematica Slovaca 43 (1993), 221–264. Zbl 0779.62061, MR 1274604


Files Size Format View
AplMat_40-1995-2_1.pdf 2.390Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo